Quasi-identities of finitely generated commutative Moufang
Algebra i logika, Tome 30 (1991) no. 6, pp. 726-734
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1991_30_6_a6,
author = {V. I. Ursu},
title = {Quasi-identities of finitely generated commutative {Moufang}},
journal = {Algebra i logika},
pages = {726--734},
year = {1991},
volume = {30},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1991_30_6_a6/}
}
V. I. Ursu. Quasi-identities of finitely generated commutative Moufang. Algebra i logika, Tome 30 (1991) no. 6, pp. 726-734. http://geodesic.mathdoc.fr/item/AL_1991_30_6_a6/